# SDR COEA2024072504917

- Difficulty date: May 17, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200068 HEAVY DUTY  COE/MAJOR REPAIR: DISCREPANCY: INTERNAL FUSELAGE STRINGER 6R HAS LEVEL 2 CORROSION FROM FRAMES 14-23. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-826- A01.
